MathSciNet Relay Station
MathSciNet bibliographic data
MR565567 (81j:58003) 58A05 (83E99)
Leĭtes, D. A. Introduction to the theory of supermanifolds. (Russian) Uspekhi Mat. Nauk 35 (1980), no. 1(211), 3–57, 255.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement